Now showing items 1-3 of 3

    • Equivalents to Ekeland’s variational principle in uniform spaces 

      Hamel, AH (Elsevier, 2005)
      A minimal element theorem on sequentially complete uniform spaces is presented that generalizes earlier results of [Pacific J. Math. 55(2) (1974) 335–341; Proc. Amer. Math. Soc. 108(3) (1990) 707–714]. Two more equivalent ...
    • Minimal elements for product orders 

      Hamel, AH; Tammer, C (2008)
      The aim of the present article is to generalize several results of 19 for product spaces X × V, where X is a complete metric space and V is a Banach space and to give considerably simplified proofs. Moreover, we discuss ...
    • An ε-lagrange multiplier rule for a mathematical programming problem on Banach spaces 

      Hamel, AH (2001)
      The aim of this paper is to extend the multiplier rule due to Clarke for a nondifferentiable mathematical programming problem on a Banach space to e-minimal (suboptimal) solutions of the problem. This seems to be useful ...